# SDR AALA960753

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION INSIDE ROLLER TRAY.  SPLICE IN NEW SECTION OF ROLLER TRAY FROM 625 TO 640 PER SRM 53-10-00, FIG 17.  (M)
